A.N.M. Salman
A.N.M. Salman
Verified email at math.itb.ac.id
Title
Cited by
Cited by
Year
H-supermagic labelings of graphs
AAG Ngurah, ANM Salman, L Susilowati
Discrete Mathematics 310 (8), 1293-1300, 2010
1122010
On H-supermagic labelings for certain shackles and amalgamations of a connected graph
TK Maryati, ANM Salman, ET Baskoro, J Ryan, M Miller
Utilitas Mathematica 83, 333, 2010
1012010
On the total vertex irregularity strength of trees
ET Baskoro, ANM Salman, NN Gaos
Discrete mathematics 310 (21), 3043-3048, 2010
1002010
On (a, d)-H-antimagic coverings of graphs
N Inayah, ANM Salman, R Simanjuntak
Journal of Combinatorial Mathematics and Combinatorial Computing 71 (273 …, 2009
832009
Super (a, d)-H-antimagic total labelings for shackles of a connected graph H.
N Inayah, R Simanjuntak, ANM Salman, KIA Syuhada
Australas. J Comb. 57, 127-138, 2013
802013
The metric dimension of the lexicographic product of graphs
SW Saputro, R Simanjuntak, S Uttunggadewa, H Assiyatun, ET Baskoro, ...
Discrete mathematics 313 (9), 1045-1051, 2013
652013
P~ h-supermagic labelings of some trees
TK Maryati, ET Baskoro, ANM Salman
Journal of Combinatorial Mathematics and Combinatorial Computing 65, 197, 2008
622008
The total edge-irregular strengths of the corona product of paths with some graphs
ANM Salman, ET Baskoro
Journal of Combinatorial Mathematics and Combinatorial Computing 65, 163, 2008
592008
The metric dimension of regular bipartite graphs
M Bača, ET Baskoro, ANM Salman, SW Saputro, D Suprijanto
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2011
542011
On (super) edge-magic total labelings of a subdivision of a star Sn
ANM Salman, AA Ngurah, N Izzati
Utilitas Mathematica 81, 275-284, 2010
512010
On the total irregularity strength of cycles and paths
CC Marzuki, ANM Salman, M Miller
Far East Journal of Mathematical Sciences 82 (1), 1, 2013
492013
Supermagic coverings of the disjoint union of graphs and amalgamations
TK Maryati, ANM Salman, ET Baskoro
Discrete Mathematics 313 (4), 397-405, 2013
402013
On the total irregularity strength of some Cartesian product graphs
R Ramdani, ANM Salman
AKCE International Journal of Graphs and Combinatorics 10 (2), 199-209, 2013
392013
The metric dimension of graph with pendant edges
H Iswadi, ET Baskoro, R Simanjuntak, ANM Salman
The Journal of Combinatorial Mathematics and Combinatorial Computing 65, 139-145, 2008
342008
The metric dimension of amalgamation of cycles
H Iswadi, ET Baskoro, ANM Salman, R Simanjuntak
Far East Journal of Mathematical Sciences (FJMS) 41 (1), 19-31, 2010
332010
Rainbow connection number of amalgamation of some graphs
D Fitriani, ANM Salman
AKCE International journal of graphs and combinatorics 13 (1), 90-99, 2016
282016
On total vertex-irregular labellings for several types of trees
Nurdin, ET Baskoro, ANM Salman, NN Gaos
Utilitas Mathematica 83, 277-290, 2010
282010
The metric dimensions of a complete n-partite graph and its Cartesian product with a path
SW Saputro, ET Baskoro, ANM Salman, D Suprijanto
Journal of Combinatorial Mathematics and Combinatorial Computing 71, 283, 2009
272009
On the total vertex-irregular strength of a disjoint union of t copies of a path
ANM Salman, NN Gaos, ET Baskoro
Journal of Combinatorial Mathematics and Combinatorial Computing 71, 227, 2009
262009
The rainbow (vertex) connection number of pencil graphs
DNS Simamora, ANM Salman
Procedia Computer Science 74, 138-142, 2015
232015
The system can't perform the operation now. Try again later.
Articles 1–20